# SDR IPXA1165376

- Difficulty date: March 2, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO COMPARTMENT FLOOR PANEL 161JF HAS SEVERAL DENTS AND PUNCTURES ON UPPER SURFACE.  FABRICATED REPLACEMENT FLOOR PANEL 161JF IAW EO A300-5320-16407-E.
